| Model Number |
1000354 |
| Medical Device Problem Codes |
Failure to Charge (1085); Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump battery could not be charged which resulted in the pump shutting off.There was no adverse impact to the customer's blood glucose.Reportedly, the pump successfully began charging after leaving the pump plugged into the power source.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.